# SDR ABXA060018

- Difficulty date: October 14, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT SIDE, STA. 1580 HAD CRACKED FITTING, RBL 58, LONGERON 21 RT. REMOVED AND REPLACED CRACKED FITTING AT STA. 1580, RBL 58 IAW SRM 51-1-21 AND 51-3-1.
